# SDR C8GA20090005

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 76,078 hours, 38,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14T480013
- Part serial: 784163
- Condition: Failed
- Location: Zone 200
- Part time: 76,078 hours, 38,957 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5001 FROM MIA TO PTY - DURING CRUISE OPERATION THE L1 WINDOW SHATTERED.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN PTY.  THE L1 WINDOW WAS REMOVED AND REPLACED, OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
